MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ADOLESCENT LATERAL ENTRY FEMORAL NAIL-EX; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ADOLESCENT LATERAL ENTRY FEMORAL NAIL-EX; GUIDE
Model Number 03.010.227
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, that the 2 aiming arms and insertion handles were discovered to not be straight.Another set was used in the surgery, which was scheduled (b)(6) 2020.The surgery was completed successfully without any surgical delay.No fragments were generated.There was no reported consequence to the patient.Concomitant devices reported: insertion handle f/adolescent lateral entry femoral nail-ex (part number 03.010.226, lot unknown.Quantity 2), aiming arm for adolescent lateral entry femoral nail-ex (part number 03.010.227, lot unknown, quantity 1).This report involves 1 aiming arm for adolescent lateral entry femoral nail-ex.This is report 1 of 2 for (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown surgery, the two (2) aiming arms and insertion handles were not straight.The surgery was completed successfully without any surgical delay.There was no reported consequence to the patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: g5.H11 corrected data: b3; b5.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR ADOLESCENT LATERAL ENTRY FEMORAL NAIL-EX
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10055692
Report Number2939274-2020-02340
Device Sequence Number19471369
Product Code FZX
UDI-Device Identifier10886982068095
UDI-Public(01)10886982068095
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.227
Device Catalogue Number03.010.227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ARM FOR ADOLESCENT; INSERTION HANDLE; INSERTION HANDLE